# SDR MASA2012060434852

- Difficulty date: May 22, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 17,351 hours, 14,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 437-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRACK AT RBL 9 IS CORRODED AT FS 437, FS 480, FS 501, AND FS 517.  REMOVED AND REPLACED SEAT TRACK IAW REO 670-53-00-343 REV B AND AMM 53-00-49-400-801 (CONFIG 04)
